Skip to Main content Skip to Navigation
Journal articles

Use of the theory of nonlinear dynamical systems to study the growth of perturbations in an excited water jet

Abstract : no abstract
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01596858
Contributor : Alexandre Poux Connect in order to contact the contributor
Submitted on : Thursday, September 28, 2017 - 10:04:04 AM
Last modification on : Tuesday, October 19, 2021 - 4:14:14 PM

Identifiers

  • HAL Id : hal-01596858, version 1

Citation

J. Godelle, Christophe Letellier, G. Gouesbet, J.N. Le Toulouzan, G. Gréhan, et al.. Use of the theory of nonlinear dynamical systems to study the growth of perturbations in an excited water jet. International Journal of Fluid Mechanics Research, Begell House, 1997, 24 (1-3), pp.189-197. ⟨hal-01596858⟩

Share

Metrics

Record views

40